# SDR ASAA2023072944336

- Difficulty date: July 29, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 18,758 hours, 4,803 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: UNKNOWN
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENROUTE LOSS OF YELLOW HYDRAULIC QUANTITY GROUNDED - YES. PRESSURE ASSEMBLY LEAKING AT FILTER IN LINE "B" NUT CONNECTION. REMOVED PRESSURE ASSY REF AMM 29-13-49-000-813-A. INSTALLED #2 ENG/PYLON PRESSURE LINE AS FOLLOWS PN: D2902083900000 ITEM #2, ITEM #1 AND ITEM #3 IAW AMM 29-13-49-400-813A. INSTALLATION AND LEAK CHECK GOOD.
